Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The free lattice-ordered group over a nilpotent group


Author: Michael R. Darnel
Journal: Proc. Amer. Math. Soc. 111 (1991), 301-307
MSC: Primary 06F15
MathSciNet review: 1042263
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the free lattice-ordered group over a finitely generated torsionfree nilpotent group is $ l$-solvable of some finite rank.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06F15

Retrieve articles in all journals with MSC: 06F15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1042263-2
PII: S 0002-9939(1991)1042263-2
Article copyright: © Copyright 1991 American Mathematical Society